Some classes of proper integrals and generalized Ornstein-Uhlenbeck processes

Research output: Contribution to book/anthology/report/proceedingBook chapterResearchpeer-review

Original languageEnglish
Title of host publicationSéminaire de Probabilités XLIV
EditorsCatherine Donati-Martin, Antoine Lejay, Alain Rouault
Number of pages14
Volume2046
PublisherSpringer
Publication date2012
Pages61-74
ISBN (Print)978-3-642-27460-2
ISBN (Electronic)978-3-642-27461-9
DOIs
Publication statusPublished - 2012
SeriesLecture Notes in Mathematics
Volume2046
ISSN0075-8434
SeriesSeminaire de Probabilites
ISSN0720-8766

Keywords

  • stochastic integration
  • Lévy processes
  • generalized Ornstein-Uhlenbeck processes

Cite this